# SDR CALA2016031700168

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 25,826 hours, 8,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHT IN OVERHEAD BIN AT SEAT 7 FED DOES NOT ILLUMINATE.  R & R BULB.  GND CHECKS NORMAL.  AMM 33-51-00-710- 801 REFERENCED FOR OPERATIONAL TEST.  REMOVAL & REPLACEMENT PERFORMED IAW AMM 33-51-03-960-801.
